It is safe to take together Sudafed and Zyrtec. There are no dangerous interactions between these two medications. However, patients should always talk with their doctors or pharmacists first before taking these medications together.
Likewise, people ask, is it safe to take Sudafed and Mucinex together?
Q: Can I take Mucinex DM and Sudafed at the same time? A: Mucinex DM contains guaifenesin and dextromethorphan. Sudafed is generally used during the day, because it can affect sleep. There are no interactions between these two over the counter products and they can be safely taken together.
Is Zyrtec and Sudafed the same thing?
Antihistamines combined with a decongestant are usually marked with a "D." Claritin-D, Allegra-D, and Zyrtec-D all contain a decongestant called pseudoephedrine, the same active ingredient that powers Sudafed. It makes your nose feel less stopped up by narrowing the blood vessels inside your nostrils.
Can you take Claritin and mucinex at the same time?
No. You can take them together. One is a "mucus loosener" and the other is an antihistamine. But Mucinex also comes as Mucinex-D, and Claritin also comes as Claritin-D. Don't take those together, since you'd be getting a double dose of decongestant.